# SDR MRKA9521

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681MA
- Make and model: Boeing 737-3M8
- Aircraft serial: 24376
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 4566M37B042N
- Condition: Damaged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN PBE RED INDICATOR MISSING.  REMOVED AND REPLACED PBE.  (W)
